| Model Number |
360-1400P |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to mmd for evaluation.A dhr review was completed and no non-conformances were found.When the device was returned to mmd for investigation, the was severe fluid ingress damaging several components of the pump, including the pcb board and causing the auxiliary alarm to fail.The pump was scheduled to be scrapped due to the extent of the damage.
Event or Problem Description
The initial reporter stated that the pump auxiliary alarm did not operate as expected.They stated that it failed to alarm.They stated that the pump would shut down if it was unplugged from ac power.Mmd did follow up with the initial reporter, who advised that no patient had been involved and that the complaint had occurred during testing.No additional information was provided.(b)(4).